# SDR CA131129002

- Difficulty date: November 27, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 182T
- Aircraft time: 324 hours
- Engine: Lyc IO540AB1A5
- Propeller: Mcauly B3D36C431
- System (JASC): 7713 · Manifold Pressure (MP) Indicating
- Part: Adapter
- Part number: 02G22988
- Condition: Clogged
- Location: Nr 3 Cylinder
- Part time: 300 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) RESTRICTOR ORIFICE IN MANIFOLD PRESSURE INDICATOR LINE ADAPTOR AT CYLINDER NR 3 FOUND PLUGGED.  ORIFICE CLEANED.
